Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 404738, 6 pages
http://dx.doi.org/10.1155/2014/404738
Research Article

Sobolev Spaces on Locally Compact Abelian Groups: Compact Embeddings and Local Spaces

1Department of Mathematics and Information Sciences, Warsaw University of Technology, Ul. Koszykowa 75, 00-662 Warsaw, Poland
2Departamento de Matemática y Ciencia de la Computación, Universidad de Santiago de Chile, Casilla 307 Correo 2, Santiago, Chile

Received 23 May 2013; Accepted 20 December 2013; Published 9 February 2014

Academic Editor: Kehe Zhu

Copyright © 2014 Przemysław Górka et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Górka and E. G. Reyes, “Sobolev spaces on locally compact abelian groups,” http://arXiv.org/abs/1208.3053, in press.
  2. P. Górka, T. Kostrzewa, and E. G. Reyes, “The Rellich lemma on compact abelian groups and equations of infinite order,” International Journal of Geometric Methods in Modern Physics, vol. 10, no. 2, Article ID 1220030, 11 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. A. Adams, Sobolev Spaces, Academic Press, New York, NY, USA, 1975. View at MathSciNet
  4. M. E. Taylor, Partial Differential Equations, vol. 23, Springer, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. Aubin, Some Nonlinear Problems in Riemannian Geometry, Springer, Berlin, Germany, 1998. View at MathSciNet
  6. E. Hebey, Sobolev Spaces on Riemannian Manifolds, vol. 1635, Springer, Berlin, Germany, 1996. View at MathSciNet
  7. P. Hajłasz, “Sobolev spaces on an arbitrary metric space,” Potential Analysis, vol. 5, no. 4, pp. 403–415, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Hajłasz and P. Koskela, “Sobolev met Poincaré,” Memoirs of the American Mathematical Society, vol. 145, no. 688, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Shanmugalingam, “Newtonian spaces: an extension of Sobolev spaces to metric measure spaces,” Revista Matemática Iberoamericana, vol. 16, no. 2, pp. 243–279, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y.-C. Kim, “A simple proof of the p-adic version of the Sobolev embedding theorem,” Korean Mathematical Society, vol. 25, no. 1, pp. 27–36, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. J. Rodríguez-Vega and W. A. Zúñiga-Galindo, “Elliptic pseudodifferential equations and Sobolev spaces over p-adic fields,” Pacific Journal of Mathematics, vol. 246, no. 2, pp. 407–420, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. Bahouri, C. Fermanian-Kammerer, and I. Gallagher, “Analyse de l'espace des phases et calcul pseudo-differential sur le groupe de Heisenberg,” Comptes Rendus Mathématique, vol. 347, no. 17-18, pp. 1021–1024, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. Górka, H. Prado, and E. G. Reyes, “Nonlinear equations with infinitely many derivatives,” Complex Analysis and Operator Theory, vol. 5, no. 1, pp. 313–323, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. Górka, H. Prado, and E. G. Reyes, “Generalized euclidean bosonic string equations,” in Operator Theory: Advances and Applications, vol. 224, pp. 147–169, Springer, Basel, Switzerland, 2012. View at Google Scholar
  15. P. Górka, H. Prado, and E. G. Reyes, “On a general class of nonlocal equations,” Annales Henri Poincaré, vol. 14, no. 4, pp. 947–966, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. P. Górka, H. Prado, and E. G. Reyes, “Functional calculus via Laplace transform and equations with infinitely many derivatives,” Journal of Mathematical Physics, vol. 51, no. 10, Article ID 103512, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. P. Górka, H. Prado, and E. G. Reyes, “The initial value problem for ordinary differential equations with infinitely many derivatives,” Classical and Quantum Gravity, vol. 29, no. 6, Article ID 065017, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. N. Barnaby and N. Kamran, “Dynamics with infinitely many derivatives: the initial value problem,” Journal of High Energy Physics, no. 2, 40 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  19. G. Calcagni, M. Montobbio, and G. Nardelli, “Localization of nonlocal theories,” Physics Letters B, vol. 662, no. 3, pp. 285–289, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  20. V. S. Vladimirov, “On the equation of a p-adic open string for a scalar tachyon field,” Izvestiya, vol. 69, no. 3, pp. 487–512, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  21. E. Witten, “Noncommutative geometry and string field theory,” Nuclear Physics B, vol. 268, no. 2, pp. 253–294, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  22. D. Zhou and C. J. C. Burges, “High-order regularization on graphs,” in Proceedings of the 6th International Workshop on Mining and Learning with Graphs, Helsinki, Finland, 2008, http://www.cis.hut.fi/MLG08/papers/postersession/paper39.pdf.
  23. H. Triebel, “Wavelets in function spaces on Lipschitz domains,” Mathematische Nachrichten, vol. 280, no. 9-10, pp. 1205–1218, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. E. Hewitt and K. A. Ross, Abstract Harmonic Analysis. Vol. I, Die Grundlehren der mathematischen Wissenschaften, Springer, Berlin, Germany, 1963. View at MathSciNet
  25. E. Hewitt and K. A. Ross, Abstract Harmonic Analysis. Vol. II, Die Grundlehren der mathematischen Wissenschaften, Springer, Berlin, Germany, 1970. View at MathSciNet
  26. H. G. Feichtinger and T. Werther, “Robustness of regular sampling in Sobolev algebras,” in Sampling, Wavelets, and Tomography, J. Benedetto and A. I. Zayed, Eds., pp. 83–113, Birkhäuser Boston, Boston, Mass, USA, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. E. Popescu, “Nonlocal Dirichlet forms generated by pseudodifferential operators on compact abelian groups,” Proceedings in Applied Mathematics and Mechanics, vol. 7, pp. 2160001–2160002, 2007. View at Google Scholar
  28. A. Weil, L'Intégration dans les Groupes Topologiques et ses Applications, Hermann et Cie, Paris, France, 1940. View at MathSciNet
  29. H. Triebel, “Function spaces in Lipschitz domains and on Lipschitz manifolds. Characteristic functions as pointwise multipliers,” Revista Matemática Complutense, vol. 15, no. 2, pp. 475–524, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. P. Górka, “Pego theorem on locally compact abelian groups,” Journal of Algebra and Its Applications, vol. 13, no. 4, Article ID 1350143, 2014. View at Google Scholar